Hi, I was on it last year and lost 65lbs. Had to quit for awhile because of financial problems. I started back on it a few months ago have lost another 10. Been stressed lately. When I am on it at first you get the dry mouth. Which is good so you drink more water. My craving for Mt.Dew has decreased and when I eat I'm not eating as much. I don't have any diet guidelines. I just eat normally just not as much. You also when you start get dizzy, lightheaded. But it goes away.
I hope this helped. I'm happy with my progress.
Contrave contains bupropion and naltrexone. Both have been studied extensively with positive results. Both drugs working together help curb appetite and reduce cravings. Just with any weight loss, lots of motivation and support is needed to succeed. No medication in this category is a "cure". You may or may not even notice it working. Bupropion hit the shelves hard as a quitting smoking aid. Worked for some while had no effect with others. So, does it work? Try it. Let us know. And did you mean side effects instead of symptoms? Like any medication there are risks. Talk to a pharmacist if you have any questions. Good luck!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 2 answers
I'm starting my second week on Contrave. I'm looking forward to talking to others who are taking it?
Posted 25 Dec 2014 • 14 answers
Posted 13 Mar 2015 • 1 answer
Posted 9 Nov 2015 • 5 answers
Posted 26 Nov 2016 • 1 answer